# SDR 05FDEA01853

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 16,517 hours, 8,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION FS 40 3, RBL 37.5 SEAT TRACK.  FABRICATED ON TRAVELER NR T5/529929 W/O 29203 NR N00439.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-10-16 FIG 201.
